Alert archive / Iowa / Wind Advisories in 2006
Wind Advisory 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Mar 31, 2006, 3:31 AM CST for Clark County, Scotland County, Missouri; 13 counties in Illinois; 21 counties in Iowa. It took effect at Mar 31, 2006, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2006, 3:31 AM CST (09:31 UTC)
- In effect from
- Mar 31, 2006, 8:00 AM CST
- Expired
- Mar 31, 2006, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 310931 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 331 AM CST FRI MAR 31 2006 ...STRONG WINDS TODAY... .STRONG WINDS ARE EXPECTED ACROSS PORTIONS OF OUR AREA TODAY AS A STRONG STORM SYSTEM EXITS THE REGION. THE WIND ADVISORY AREA IS ROUGHLY SOUTHEAST OF A LINE THROUGH FAIRFIELD AND DUBUQUE. IAZ054-065>068-078-087>089-098-099-ILZ001-002-007-009-015>018- 024>026-034-035-MOZ009-010-311745- /O.NEW.KDVN.WI.Y.0003.060331T1400Z-060401T0000Z/ JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-WARREN- HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MAQUOKETA...TIPTON...CLINTON... MUSCATINE...BETTENDORF...DAVENPORT...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 331 AM CST FRI MAR 31 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SUSTAINED WINDS AS HIGH AS 35 TO 40 MPH ARE POSSIBLE TODAY. WIND GUSTS AS HIGH AS 40 TO 45 MPH ARE ALSO POSSIBLE. THE BEST CHANCES OF SEEING THE HIGHEST WINDS ARE SOUTHEAST OF A LINE THROUGH FREEPORT AND BURLINGTON. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAZ
3 follow-up statements
000 WWUS73 KDVN 311604 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1004 AM CST FRI MAR 31 2006 ...STRONG WINDS TODAY... .A DEEP LOW PRESSURE SYSTEM MOVING WESTWARD ACROSS SOUTHERN MINNESOTA AND WISCONSIN TODAY WILL GENERATE STRONG WINDS ACROSS EASTERN IOWA... NORTHWESTERN ILLINOIS... AND NORTHEASTERN MISSOURI. IAZ040>042-051>053-063-064-076-077-010000- /O.EXA.KDVN.WI.Y.0003.000000T0000Z-060401T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-IOWA-JOHNSON-KEOKUK- WASHINGTON- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MARENGO...IOWA CITY... SIGOURNEY...WASHINGTON 1004 AM CST FRI MAR 31 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED WINDS AS HIGH AS 35 TO 40 MPH ARE POSSIBLE TODAY...WITH WIND GUSTS AS HIGH AS 40 TO 45 MPH. WINDS WILL VEER FROM SOUTHWESTERLY TO NORTHWESTERLY THROUGH THE DAY. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ054-065>068-078-087>089-098-099-ILZ001-002-007-009-015>018- 024>026-034-035-MOZ009-010-010000- /O.CON.KDVN.WI.Y.0003.000000T0000Z-060401T0000Z/ JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-WARREN- HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MAQUOKETA...TIPTON...CLINTON... MUSCATINE...BETTENDORF...DAVENPORT...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 1004 AM CST FRI MAR 31 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED WINDS AS HIGH AS 35 TO 40 MPH ARE POSSIBLE TODAY... WITH WIND GUSTS AS HIGH AS 40 TO 45 MPH. WINDS WILL VEER FROM SOUTHWESTERLY TO NORTHWESTERLY THROUGH THE DAY. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAYES
000 WWUS73 KDVN 312107 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 307 PM CST FRI MAR 31 2006 ...STRONG WINDS CONTINUE ACROSS THE AREA... .A DEEP LOW PRESSURE SYSTEM MOVING WESTWARD ACROSS SOUTHERN MINNESOTA AND WISCONSIN TODAY WILL CONTINUE TO GENERATE STRONG WINDS ACROSS EASTERN IOWA... NORTHWESTERN ILLINOIS... AND NORTHEASTERN MISSOURI. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010000- /O.CON.KDVN.WI.Y.0003.000000T0000Z-060401T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 307 PM CST FRI MAR 31 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED WINDS AS HIGH AS 30 TO 35 MPH ARE POSSIBLE TODAY... WITH WIND GUSTS AS HIGH AS 40 TO 45 MPH. WINDS WILL VEER FROM WESTERLY TO NORTHWESTERLY THROUGH THE REST OF THE DAY. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAYES
000 WWUS73 KDVN 312345 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 545 PM CST FRI MAR 31 2006 ...WIND ADVISORY TO EXPIRE AT 6 PM... .WINDS ARE GRADUALLY DIMINISHING ACROSS THE AREA AND WILL CONTINUE TO DO SO INTO THE EARLY MORNING HOURS. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010045- /O.EXP.KDVN.WI.Y.0003.000000T0000Z-060401T0000Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 545 PM CST FRI MAR 31 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 31, 3:20 AM CST, 11 minutes earlier.
Area forecast discussion, Mar 31, 3:20 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 320 AM CST FRI MAR 31 2006 .DISCUSSION... SHRA/TSRA THAT AFFECTED OUR CWA THURSDAY EVENING HAD EXITED THE AREA EARLY THIS MORNING. SATELLITE SHOWS NICE CLEAR SLOT FOLLOWING THE CONVECTION AND WAS IN SERN IA. SOME LOW CLOUDS EXTENDED AS FAR S AS S CTRL IA. WATER VAPOR SHOWS THIS DRY SLOT NICELY WITH MORE DRY AIR TO THE SW. UKMET/RUC INITIALIZED THE BEST W/R/T USING FEATURES AND TIME CONTINUITY THEREOF IN THE MOST RECENT 12Z AND 00Z UPPER AIR ANALYSES. THUS I FOLLOWED THE RUC FOR THE VERY NEAR TERM AND THE UKMET OUT TO DAY 3. TWO MAIN WX ISSUES EXIST IN THIS FCST. THE FIRST IS THE WIND ADVSIORY TODAY AND THE OTHER IS THE CHANCES FOR CONVECTION ON SUNDAY INTO SUNDAY NIGHT. I HAVE DECIDED TO ISSUE A WIND ADVISORY TODAY. IT WILL COVER PARTS OF SE AND E CTRL IA...AS WELL AS ALL OF OUR COUNTIES IN IL AND MO. THE WINDS WILL BE QUITE A CHALLENGE TODAY. THE EDGE OF THE WRAPAROUND CLOUD DECK WILL HAVE QUITE A BEARING ON THE SPEEDS. PRESENTLY I EXPECT THE POSITIONING OF THE CLOUD DECK TO BE SUCH THAT THE WINDS WILL EQUAL OR EXCEED ADVISORY CRITERIA IN THE AFORMENTIONED AREA. 850 MB WINDS ARE AROUND 50 KT TODAY...AND 100-850 MB LAPSE RATES ABOVE THE NOMINAL 6.5 C/KM VALUE SUGGEST ENOUGH DOWNWARD MOMENTUM TRANSPORT FOR ADVISORY CRITERIA. OUR 850 MB TECHNIQUE OF TAKING 70 PERCENT OF PROGGED 850 MB WINDS YIELDS POTENTIAL SUSTAINED SURFACE WINDS AS HIGH AS AROUND 40 MPH TODAY...WITH GUSTS TO AROUND 45 MPH. EXPECT HIGHEST WIND SPEEDS TO BE NEAR EDGE OF THE CLOUD DECK. IF THE CLOUD DECK GOES MORE SE THAN EXPECTED THEN WINDS WILL BE LIGHTER. DAYTIME SHIFT WILL HAVE TO MONITOR THIS. NEXT SYSTEM APPROACHES OUR AREA SUNDAY NIGHT AS SHORTWAVE TROF EXITS THE ROCKIES AND CLOSES OFF AN H5 LOW IN THE NE-SD AREA. SFC LOW DEVELOPS OVER NRN NE AND TRACKS NE TO NEAR FSD BY SUNDAY EVENING. TRIPLE POINT EXPECTED TO TRACK FROM W CTRL TO NEAR N CTRL IA. SFC AND UPPER LEVEL FEATURES ARE FAVORABLE FOR CONVECTION ACROSS OUR AREA SUNDAY EVENING INTO MONDAY MORNING. LATER SHIFTS WILL HAVE TO ASSESS ANY DEFINITE SVR WX THREAT. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...WIND ADVISORY TODAY ROUGHLY SE OF A KFFL-KDBQ LINE. IL...WIND ADVISORY TODAY. MO...WIND ADVISORY TODAY. && JAZ
Hazardous weather outlook, Mar 30, 5:30 AM CST, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 530 AM CST THU MAR 30 2006 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-311100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 530 AM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A STRONG EARLY SPRING STORM SYSTEM WILL MOVE UP OUT OF THE SOUTHERN PLAINS TODAY AND ACROSS NORTHERN IOWA TONIGHT. THIS SYSTEM WILL HAVE THE CAPABILITY TO PRODUCE STRONG TO SEVERE THUNDERSTORMS IN THE AREA BY LATE AFTERNOON AND ESPECIALLY TONIGHT. A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA FROM WEST TO EAST DURING THE EVENING HOURS. INCREASING CLOUD COVER AND SHOWER ACTIVITY TODAY SHOULD LIMIT HEATING AND SURFACE INSTABILITY... RESULTING IN THE GREATEST THREAT FROM ANY STORMS THROUGH LATE AFTERNOON TO THAT OF A FEW STRONG WIND GUSTS AND SMALL HAIL. THERE WILL BE A STREAM OF STRONG WINDS JUST A FEW THOUSAND FEET ABOVE THE SURFACE BY THIS EVENING. AS THE MAIN LINE OF STORMS MAKES ITS WAY EAST ACROSS THE AREA...IT MAY BE ABLE TO FORCE SOME OF THESE WINDS ALOFT TO THE GROUND. THUS...THERE IS STILL A THREAT FOR DAMAGING STRAIGHT LINE WINDS UP TO 65 MPH MAINLY FROM 7 PM...TO AROUND 1 AM AS THIS LINE OF STORMS PASSES THROUGH. A SECOND AREA OF THUNDERSTORMS MAY DEVELOP BEHIND THE MAIN LINE BY LATE EVENING AND INTO THE EARLY OVERNIGHT HOURS. COLDER AND DRIER AIR ALOFT WILL ALLOW SOME OF THESE LATE NIGHT STORMS TO POSSIBLY PRODUCE HAIL UP TO THE SIZE OF QUARTERS. THEY MAY ALSO PRODUCE WIND GUSTS UP TO 60 MPH. CURRENTLY IT APPEARS THAT THE AREA MOST AT RISK FOR THESE SECONDARY STORMS WILL BE WEST OF FREEPORT ILLINOIS...TO FAIRFIELD IOWA LINE. BESIDES THE WINDS PRODUCED BY THE THUNDERSTORMS...STRONG GRADIENT WINDS GUSTING UP TO AT LEAST 40 MPH WILL OCCUR LATE TONIGHT AND INTO FRIDAY MORNING. THE STORM PREDICTION CENTER HAS OUTLOOKED THE ENTIRE AREA FOR A SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS THE LOW PRESSURE SYSTEM EXITS THE REGION ACROSS THE GREAT LAKES...STRONG WESTERLY GRADIENT WINDS MAY GUST UP TO 40 MPH ON FRIDAY. AFTER THAT...THE NEXT SUBSTANTIAL STORM SYSTEM TO IMPACT THE AREA LOOKS TO BE ON SUNDAY AND SUNDAY NIGHT. EARLY INDICATIONS SUGGEST THIS SYSTEM MAY BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL IN PORTIONS OF EASTERN IOWA...NORTHWEST ILLINOIS AND NORTHEAST MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY TONIGHT. 12
In the hours before
Local storm report, Mar 30, 9:35 PM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST 7 SW FARMINGTON 40.57N 91.83W
03/30/2006 E50 MPH CLARK MO CO-OP OBSERVER
&&
MAYESLocal storm report, Mar 30, 10:09 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 2 S WARSAW 40.32N 91.43W
03/30/2006 E0.50 INCH HANCOCK IL PUBLIC
RELAYED VIA EM FROM PUBLIC REPORT TO DISPATCH.
&&
MAYESThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:10 PM CST | Severe Thunderstorm Warning | DVN | Clark, Scotland | 50 min |
| Mar 30, 6:09 PM CST | Severe Thunderstorm Warning | DVN | Iowa, Keokuk | 51 min |
| Mar 30, 8:26 PM CST | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 49 min |
Nearby
Wind Advisories in Iowa, 2006Wind Advisories in Illinois, 2006Wind Advisories in Missouri, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.